Electronic Journal of Probability

Erratum: Nonlinear filtering for reflecting diffusions in random environments via nonparametric estimation

Michael A. Kouritzin, Wei Sun, and Jie Xiong

Full-text: Open access

Abstract

This is an erratum to EJP paper number 18, volume 9, Nonlinear filtering for reflecting diffusions in random environments via nonparametric estimation.

Article information

Source
Electron. J. Probab., Volume 22 (2017), paper no. 3, 2 pp.

Dates
Received: 6 December 2016
Accepted: 19 December 2016
First available in Project Euclid: 5 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.ejp/1483585525

Digital Object Identifier
doi:10.1214/16-EJP21

Mathematical Reviews number (MathSciNet)
MR3613696

Zentralblatt MATH identifier
06681505

Subjects
Primary: 60G35: Signal detection and filtering [See also 62M20, 93E10, 93E11, 94Axx]
Secondary: 62M20: Prediction [See also 60G25]; filtering [See also 60G35, 93E10, 93E11]

Keywords
nonlinear filtering reflecting diffusion random environment nonparametric estimation pathwise average distance particle filter

Rights
Creative Commons Attribution 4.0 International License.

Citation

Kouritzin, Michael A.; Sun, Wei; Xiong, Jie. Erratum: Nonlinear filtering for reflecting diffusions in random environments via nonparametric estimation. Electron. J. Probab. 22 (2017), paper no. 3, 2 pp. doi:10.1214/16-EJP21. https://projecteuclid.org/euclid.ejp/1483585525


Export citation

References

  • [1] M. Barlow, A. Grigor’yan and T. Kumagai, On the equivalence of parabolic harnack inequalities and heat kernel estimates, J. Math. Soc. Japan. 64 (2012), 1091–1146.
  • [2] R.F. Bass and P. Hsu, Some potential theory for reflecting Brownian motion in Hölder and Lipschitz domains, Ann. Probab. 19 (1991), 486–508.
  • [3] A. Grigor’yan, J. Hu and K.-S. Lau, Generalized capacity, Harnack inequality and heat kernels of Dirichlet forms on metric measure spaces, J. Math. Soc. Japan. 67 (2015), 1485–1549.
  • [4] M.A. Kouritzin, W. Sun and J. Xiong, Nonlinear filtering for reflecting diffusions in random enviroments via nonparametric estimation, Electron. J. Probab. 9 (2004), no. 18, 560–574.
  • [5] T. Uemura, On weak convergence of diffusion processes generated by energy forms, Osaka J. Math. 32 (1995), 861–868.

See also

  • Related item: Kouritzin, Michael; Sun, Wei; Xiong, Jie. Nonlinear Filtering for Reflecting Diffusions in Random Enviroments via Nonparametric Estimation. Electron. J. Probab. 9 (2004), paper no. 18, 560–574. doi:10.1214/EJP.v9-214.